Über normale Schunck- und Fittingklassen.

Wolfgang Gaschütz; Dieter Blessenohl

Mathematische Zeitschrift (1970)

  • Volume: 118, page 1-8
  • ISSN: 0025-5874; 1432-1823

How to cite


Gaschütz, Wolfgang, and Blessenohl, Dieter. "Über normale Schunck- und Fittingklassen.." Mathematische Zeitschrift 118 (1970): 1-8. <http://eudml.org/doc/171432>.

author = {Gaschütz, Wolfgang, Blessenohl, Dieter},
journal = {Mathematische Zeitschrift},
pages = {1-8},
title = {Über normale Schunck- und Fittingklassen.},
url = {http://eudml.org/doc/171432},
volume = {118},
year = {1970},

AU - Gaschütz, Wolfgang
AU - Blessenohl, Dieter
TI - Über normale Schunck- und Fittingklassen.
JO - Mathematische Zeitschrift
PY - 1970
VL - 118
SP - 1
EP - 8
UR - http://eudml.org/doc/171432
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.